Header

UZH-Logo

Maintenance Infos

Comonotone Pareto optimal allocations for law invariant robust utilities on L 1


Ravanelli, Claudia; Svindland, Gregor (2014). Comonotone Pareto optimal allocations for law invariant robust utilities on L 1. Finance and Stochastics, 18(1):249-269.

Abstract

We prove the existence of comonotone Pareto optimal allocations satisfying utility constraints when decision makers have probabilistic sophisticated variational preferences and thus representing criteria in the class of law invariant robust utilities. The total endowment is only required to be integrable.

Abstract

We prove the existence of comonotone Pareto optimal allocations satisfying utility constraints when decision makers have probabilistic sophisticated variational preferences and thus representing criteria in the class of law invariant robust utilities. The total endowment is only required to be integrable.

Statistics

Citations

Dimensions.ai Metrics
11 citations in Web of Science®
11 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

3 downloads since deposited on 27 Feb 2024
3 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Scopus Subject Areas:Physical Sciences > Statistics and Probability
Social Sciences & Humanities > Finance
Social Sciences & Humanities > Statistics, Probability and Uncertainty
Uncontrolled Keywords:Statistics, Probability and Uncertainty, Finance, Statistics and Probability
Scope:Discipline-based scholarship (basic research)
Language:English
Date:1 January 2014
Deposited On:27 Feb 2024 11:46
Last Modified:30 Jun 2024 03:39
Publisher:Springer
ISSN:0949-2984
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s00780-013-0214-7
  • Content: Accepted Version
  • Language: English
  • Licence: Creative Commons: Attribution 4.0 International (CC BY 4.0)